# SDR AALA201904229016

- Difficulty date: April 21, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N964TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53614
- Aircraft time: 53,210 hours, 26,826 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: EMERGENCY LIGHT AT ROW 26DEF INOPERATIVE. RECONNECTED SEAT ROW 26DEF E-LIGHT CONNECTOR, OPS CKS GOOD IAW AMM 33-60-98 AWM 33-51-15.
